Numerical algorithms for the largest structured singular value of a μ-synthesis control system

Kun Chu Chen, Chern-Shuh Wang, Ching Chang Yen

Research output: Contribution to journalArticle

Abstract

Numerical algorithms for the computation of an upper bound of the largest structured singular value arising from the μ-synthesis control problem are developed. Since the computation for the largest structured singular value has been shown to be an NP-hard problem in literatures, we concentrate the study on the computation for an upper bound of the largest structured singular value. A Newton's type method is proposed. Some theoretical results related to the method are investigated. Numerical implementation shows the efficiency of the method.

Original languageEnglish
Pages (from-to)973-998
Number of pages26
JournalTaiwanese Journal of Mathematics
Volume14
Issue number3 A
DOIs
Publication statusPublished - 2010 Jan 1

Fingerprint

Structured Singular Value
Numerical Algorithms
Control System
Synthesis
Upper bound
Newton-type Methods
NP-hard Problems
Control Problem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{fb2c500d41c048a39872a97a7142b8a7,
title = "Numerical algorithms for the largest structured singular value of a μ-synthesis control system",
abstract = "Numerical algorithms for the computation of an upper bound of the largest structured singular value arising from the μ-synthesis control problem are developed. Since the computation for the largest structured singular value has been shown to be an NP-hard problem in literatures, we concentrate the study on the computation for an upper bound of the largest structured singular value. A Newton's type method is proposed. Some theoretical results related to the method are investigated. Numerical implementation shows the efficiency of the method.",
author = "Chen, {Kun Chu} and Chern-Shuh Wang and Yen, {Ching Chang}",
year = "2010",
month = "1",
day = "1",
doi = "10.11650/twjm/1500405877",
language = "English",
volume = "14",
pages = "973--998",
journal = "Taiwanese Journal of Mathematics",
issn = "1027-5487",
publisher = "Mathematical Society of the Rep. of China",
number = "3 A",

}

Numerical algorithms for the largest structured singular value of a μ-synthesis control system. / Chen, Kun Chu; Wang, Chern-Shuh; Yen, Ching Chang.

In: Taiwanese Journal of Mathematics, Vol. 14, No. 3 A, 01.01.2010, p. 973-998.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Numerical algorithms for the largest structured singular value of a μ-synthesis control system

AU - Chen, Kun Chu

AU - Wang, Chern-Shuh

AU - Yen, Ching Chang

PY - 2010/1/1

Y1 - 2010/1/1

N2 - Numerical algorithms for the computation of an upper bound of the largest structured singular value arising from the μ-synthesis control problem are developed. Since the computation for the largest structured singular value has been shown to be an NP-hard problem in literatures, we concentrate the study on the computation for an upper bound of the largest structured singular value. A Newton's type method is proposed. Some theoretical results related to the method are investigated. Numerical implementation shows the efficiency of the method.

AB - Numerical algorithms for the computation of an upper bound of the largest structured singular value arising from the μ-synthesis control problem are developed. Since the computation for the largest structured singular value has been shown to be an NP-hard problem in literatures, we concentrate the study on the computation for an upper bound of the largest structured singular value. A Newton's type method is proposed. Some theoretical results related to the method are investigated. Numerical implementation shows the efficiency of the method.

UR - http://www.scopus.com/inward/record.url?scp=77954044104&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77954044104&partnerID=8YFLogxK

U2 - 10.11650/twjm/1500405877

DO - 10.11650/twjm/1500405877

M3 - Article

VL - 14

SP - 973

EP - 998

JO - Taiwanese Journal of Mathematics

JF - Taiwanese Journal of Mathematics

SN - 1027-5487

IS - 3 A

ER -